MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 7K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer due to privacy issues.
 
Event or Problem Description
The customer reported falsely depressed architect tsh results on one patient.The results provided were: on (b)(6) 2020, sid: (b)(6); initial = 0.0145miu/ml / retest = 2.5 / 2.5 result confirmed on same patient with a different tube.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely depressed result included a search for similar complaints, a review of complaint text and the attached data, trending data, labelling, field data, and device history records.Return testing was not completed as returns were not available.Trending review determined no trends for the issue for the product.Device history record review on lot 19505ui00 did not show any non-conformances, or deviations.Labelling was reviewed and found to adequately address the issue.Historical performance in the field of lot 19505ui00 using worldwide data through abbottlink was evaluated.The field data review showed that the median patient result is within established limits, indicating that the lot is performing as expected.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent, lot 19505ui00 was identified.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11036804
Report Number3005094123-2020-00286
Device Sequence Number1265905
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public00380740014247
Combination Product (Y/N)N
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2022
Device Model Number7K62-30
Device Catalogue Number07K62-30
Device Lot Number19505UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/27/2020
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR50471; ARC I2000SR INST, 03M74-02, ISR50471